+ Site Statistics
+ Search Articles
+ PDF Full Text Service
How our service works
Request PDF Full Text
+ Follow Us
Follow on Facebook
Follow on Twitter
Follow on LinkedIn
+ Subscribe to Site Feeds
Most Shared
PDF Full Text
+ Translate
+ Recently Requested

Drug-induced torsades de pointes: a possible interaction of terfenadine and erythromycin



Drug-induced torsades de pointes: a possible interaction of terfenadine and erythromycin



Annals of PharmacoTherapy 28(2): 282




Please choose payment method:






(PDF emailed within 0-6 h: $19.90)

Accession: 045840572

Download citation: RISBibTeXText

PMID: 8173153

DOI: 10.1177/106002809402800226


Related references

Torsades de pointes induced by erythromycin and terfenadine. American Journal of Emergency Medicine 12(6): 636-638, 1994

Torsades de pointes caused by the association of terfenadine and erythromycin. Annales de Medecine Interne 145(4): 257-258, 1994

Torsades de pointes after terfenadine-itraconazole interaction. Bmj 306(6871): 186, 1993

Erythromycin induced torsades de pointes. Nebraska Medical Journal 80(9): 285-286, 1995

Torsades de pointes induced by erythromycin. Chest 105(2): 368-372, 1994

Does terfenadine-induced ventricular tachycardia/fibrillation directly relate to its QT prolongation and Torsades de Pointes?. British Journal of Pharmacology 166(4): 1490-1502, 2012

Acquired prolonged qt interval and torsades de pointes induced by erythromycin. Semaine des Hopitaux 67(25): 1169-1171, 1991

Attack of torsades de pointes induced by an intravenous injection of erythromycin lactobionate. Annales Francaises d'Anesthesie et de Reanimation 7(3): 270-271, 1988

Erythromycin induced Torsades de Pointes: case report and review of the literature. South Dakota Journal of Medicine 47(5): 161-164, 1994

Drug-related torsades de pointes in the isolated rabbit heart: comparison of clofilium, d,l-sotalol, and erythromycin. Journal of Cardiovascular Pharmacology 32(3): 425-434, 1998

Erythromycin-induced torsades de pointes and ventricular fibrillation in a patient with Legionella pneumonia. Netherlands Journal of Medicine 44(4): 131-135, 1994

Torsades de pointes with terfenadine ingestion. American Journal of Emergency Medicine 15(5): 542-543, 1997

Suppression of erythromycin-induced early afterdepolarizations and torsades de pointes ventricular tachycardia by mexiletine. European Heart Journal 18(ABSTR SUPPL ): 569, 1997

A new cause of torsades de pointes: combination of terfenadine and troleandomycin. Annales de Cardiologie et d'Angeiologie 42(5): 249-252, 1993

Torsades de pointes complicating treatment with terfenadine. Bmj 303(6793): 58, 1991